# SDR RAIA00401008

- Difficulty date: January 8, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 16,561 hours, 16,948 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: AIR136070
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

5327-PIT- RED LIGHT IN GEAR HANDLE REMAINED ON.  MAINTENANCE REMOVED AND REPLACED LEFT HAND UPLOCK SWITCH.
